On anomalous Mössbauer hyperfine-structure spectra of superparamagnetic
Doklady Akademii Nauk, Tome 289 (1986) no. 6, pp. 1350-1355
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_6_a15,
author = {A. M. Afanas'ev and V. E. Sedov},
title = {On anomalous {M\"ossbauer} hyperfine-structure spectra of superparamagnetic},
journal = {Doklady Akademii Nauk},
pages = {1350--1355},
year = {1986},
volume = {289},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_6_a15/}
}
A. M. Afanas'ev; V. E. Sedov. On anomalous Mössbauer hyperfine-structure spectra of superparamagnetic. Doklady Akademii Nauk, Tome 289 (1986) no. 6, pp. 1350-1355. http://geodesic.mathdoc.fr/item/DAN_1986_289_6_a15/